# SDR DL738081137

- Difficulty date: September 1, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 22,025 hours, 8,640 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT ENTERTAINMENT SYSTEM INOP DUE TO CHAFING HARNESS AT BACK OF SEAT 2D RUNNING DOWN LT SIDE ARCING TO FRAME.  C/B FOR ENT SYSTEM PULLED AND COLLARED.  CONFIRMED FAULT, REPLACED HARNESS PN RD KM6391 1717 FOR LCD MONITORS AT 3CD, OPS CHECK OK PER MM.  ALSO, REPLACED VSEB AT 3CD PN RD KA3303 05, OPS CHECK OK PER MM SN ON D630690 SN OFF D739233.
